# SDR QXEA9700750

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Diode
- Part number: IN4005
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX- ON TAXI OUT, THE RIGHT NR 2 ENGINE INTAKE HEAT FAILED TO WORK.  RETURNED TO THE GATE.  REPLACED DIODE IN THE INTAKE HEAT SYSTEM, OPERATIONAL CHECKS GOOD.
